# SDR UPS07150909

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED LEFT CAPTAIN'S WINDSHIELD WITH REF TO MM 56-11-11-04.  WINDOW HEAT OPS CHECKS GOOD.
